# SDR 0001001150

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Aircraft time: 70,175 hours, 29,200 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL350, THE NR 3 ENGINE RIGHT HYDRAULIC PUMP TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURE AND RETURNED TO MSP.  FLUID QUANTITY IN NR 3 SYSTEM WENT TO ZERO.  FLIGHT LANDED IN MSP WITHOUT INCIDENT.  REPLACED BOTH HYDRAULIC PUMPS AND ALL FILTERS.  LEAK AND OPERATIONAL CHECK GOOD.
